# SDR CA130417003

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,913 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 243
- Part time: 26,913 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF FS 243.25, HEAVY CORROSION WAS DISCOVERED BY MAINTENANCE PERSONNEL.  THE CORROSION OCCURRED BETWEEN A STR AND THE OUTER SKIN OF THE FUSELAGE.
